# SDR CA001020009

- Difficulty date: September 14, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Drum
- Part number: UL16758
- Condition: Cracked
- Location: Compressor
- Part time: 38,465 hours, 1,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMEDIATE PRESSURE COMPRESSOR ROTOR DRUM P/N UL16758 S/N 36651 EX ESN 30534 & MODULE 02 DM3560 WAS SNAGGED AT INIT INSP DURING OVERHAUL OF THIS MODULE AT RRC DUE TO CRACKING FOUND IN D OVE TAIL OF BLADE SLOTS OF STAGE 6 & STAGE 3. CRACKS CAN BE DETECTED BY VISUAL INSP ALONE. STAGE 6 DOVE TAIL SLOTS FEATURE CRACKS IN PRESSURE FACE TO RUNOUT RADIUS OF DOVE TAIL SLOTS. WORST AFFECTED DOVE TAIL AT NR 7 POS WHICH FEATURES AN OPEN CRACK APROX 0.410 LONG & EXTENDS ONTO FWD FACE. ROTOR WILL BE SENT BACK TO ROLLS ROYCE, DERBY, UK FOR INVESTIGATIO N. NO RPTS FROM OPERATOR OF ANY ABNORMAL MODE OF OP.2000-11-06TC:  FOLOW-UP DETAILS REQD
